# SDR CA090824010

- Difficulty date: August 21, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 304796605
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

NR 2 ENG FADEC CAUTION LIGHT ILLUMINATED IN FLIGHT. MX CONTROL ADVISED CREW TO RETURN TO BASE. MX FOUND FADEC FAULTS 967 AND 908 ON BOTH CHANNELS OF NR 2 ENG.  THE P2.7 HBOV WAS REPLACED.
